Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Sinemet Overdose for one full month


  • Please log in to reply
3 replies to this topic

#1 Beau's Mom

Beau's Mom

    Advanced Member

  • Members
  • PipPipPip
  • 1,526 posts
  • LocationSeattle, WA

Posted 24 October 2012 - 07:56 PM

Please post the symptoms of Sinemet overdose caused by twice the dose of CR Carb-Levo CR used for 30+ days. I wish I had not suffered what I have been through since 9/19/12 until yesterday. I became manic by 9/23/12 and have been incapable of focusing enough to even ask you this question. This should never happen to anyone.

I am still not back to normal. It may take at least two weeks. I have many more details to share but am exhausted and can't do it right now.
Dianne

I am not a human being trying to have a spiritual experience; I am a spiritual being having a (sometimes difficult) human experience.

#2 MComes RPH

MComes RPH

    Board Certified Pharmacist

  • Ask the Pharmacist Moderators
  • PipPipPip
  • 1,135 posts

Posted 15 November 2012 - 11:52 AM

That is why it is so important to ask questions. To the Dr, pharmacist, and online. I am glad you are on the right track now, but that must have been a pure mess. I am glad you found the issue and got it corrected.
Keep me updated.
Best of health,
Mark R. Comes R.Ph.
"Ask The Pharmacist"
www.parkinson.org

#3 Beau's Mom

Beau's Mom

    Advanced Member

  • Members
  • PipPipPip
  • 1,526 posts
  • LocationSeattle, WA

Posted 15 November 2012 - 07:17 PM

Mark, it was H-E-Double Toothpicks, as my mother said in the 1950's before I could spell very well! If anyone is interested in the story, they can message me individually.
Dianne

I am not a human being trying to have a spiritual experience; I am a spiritual being having a (sometimes difficult) human experience.

#4 MComes RPH

MComes RPH

    Board Certified Pharmacist

  • Ask the Pharmacist Moderators
  • PipPipPip
  • 1,135 posts

Posted 09 December 2012 - 02:26 PM

Ain't that the truth.
Best of health,
Mark R. Comes R.Ph.
"Ask The Pharmacist"
www.parkinson.org




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users